# SDR SWAA2018060422475

- Difficulty date: May 16, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN T-CAP CORRODED AT BS 986.5, BETWEEN RBL 20 TO RBL 45.  REPAIRED T-CAP IAW SRM.
